MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXPLUS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXPLUS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MP5314-C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The tubing is blocked somehow-brand new but cannot get anything to go through.

Brand Name
MAXPLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key15892947
Report Number15892947
Device Sequence Number5486313
Product Code FPA
UDI-Device Identifier10885403236723
UDI-Public(01)10885403236723
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/23/2022
Report Date (Section F) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP5314-C
Device Catalogue NumberMP5314-C
Device Lot Number22079004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/23/2022